MAUDE Adverse Event Report: ORTHO DEVELOPMENT OVATION TRIBUTE; TOTAL HIP ARTHROPLASTY PROSTHESIS

ORTHO DEVELOPMENT OVATION TRIBUTE; TOTAL HIP ARTHROPLASTY PROSTHESIS
Model Number 101-0308
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 05/02/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2023, a patient received an artificial hip joint with a stem and bipolar cup.On (b)(6) 2023, stem subsidence was observed.On (b)(6) 2023, inner head prolapse was observed.On (b)(6) 2023, a revision was performed to replace the stem, the outer cup, and inner head.The surgeon stated that stem subsidence was due to internal placement and small size.The subsidence led to dislocation.

Brand Name
OVATION TRIBUTE
Common Device Name
TOTAL HIP ARTHROPLASTY PROSTHESIS
Manufacturer (Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer (Section G)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer Contact
drew weaver
12187 s. business park drive
draper, UT 84020
8015539991
MDR Report Key17039813
Report Number1722511-2023-00015
Device Sequence Number6515522
Product Code LPH
UDI-Device Identifier00822409011018
UDI-Public(01)00822409011018(17)260713(10)A255464
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133386
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/13/2026
Device Model Number101-0308
Device Lot NumberA255464
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/23/2023
Initial Report FDA Received Date06/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexMale